Alert archive / Minnesota / Flash Flood Warnings in 2019

Flash Flood Warning 11, NWS Grand Forks, ND

September 20, 20196 counties in Minnesota

NWS Grand Forks, ND issued this flash flood warning at Sep 20, 2019, 11:39 PM CDT for 6 counties in Minnesota. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 20, 2019, 11:39 PM CDT (04:39 UTC)
Expired
Sep 21, 2019, 7:00 AM CDT
In force
7 hr
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon
Flood severity
None

Counties Beltrami County, MN, Marshall County, MN, Pennington County, MN, Polk County, MN, Red Lake County, MN, Roseau County, MN

The radar

The Fargo/Grand Forks radar (KMVX), 103 km from the middle of the area, began a volume at 04:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

International Fa, MN (KINL), launched 00:00Z, 4.7 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 00:00Z on 2019-09-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 635 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 00:00Z on 2019-09-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 134 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
635 J/kg
Mixed-layer CIN
-153 J/kg
Mixed-layer LCL
1044 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
134 m²/s²
0-3 km storm-relative helicity
144 m²/s²
Significant tornado parameter
0.1
Supercell composite
7.3

Open this sounding in Storm Lab

The text

As transmitted.

394 
WGUS53 KFGF 210439
FFWFGF
MNC007-089-113-119-125-135-211000-
/O.NEW.KFGF.FF.W.0011.190921T0439Z-190921T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Grand Forks ND
1139 PM CDT Fri Sep 20 2019

The National Weather Service in Grand Forks has issued a

* Flash Flood Warning for...
  Marshall County in northwestern Minnesota...
  Northwestern Red Lake County in northwestern Minnesota...
  North central Polk County in northwestern Minnesota...
  South central Roseau County in northwestern Minnesota...
  Northwestern Beltrami County in north central Minnesota...
  Pennington County in northwestern Minnesota...

* Until 500 AM CDT.

* At 1136 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain over portions of northwest Minnesota, from Thief River 
  Falls to Strandquist. The storms are producing very heavy rates of 
  rainfall. Flash flooding is expected in these areas.

* Some locations that will experience flooding include...
  Thief River Falls, Warren, Argyle, Newfolden, Alvarado, Middle
  River and St. Hilaire.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 4794 9604 4793 9671 4818 9672 4818 9706
      4854 9651 4854 9527

$$
2 follow-up statements
421 
WGUS53 KFGF 210944
FFWFGF
MNC007-089-113-119-125-135-211200-
/O.EXT.KFGF.FF.W.0011.000000T0000Z-190921T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Grand Forks ND
444 AM CDT Sat Sep 21 2019

The National Weather Service in Grand Forks has extended the

* Flash Flood Warning for...
  Marshall County in northwestern Minnesota...
  Northwestern Red Lake County in northwestern Minnesota...
  North central Polk County in northwestern Minnesota...
  South central Roseau County in northwestern Minnesota...
  Northwestern Beltrami County in north central Minnesota...
  Pennington County in northwestern Minnesota...

* Until 700 AM CDT.

* At 443 AM CDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Flash flooding is already
  occurring.

* Some locations that will experience flooding include...
  Thief River Falls, Warren, Argyle, Newfolden, Alvarado, Middle
  River and St. Hilaire.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 4794 9604 4793 9671 4818 9672 4818 9706
      4854 9651 4854 9527

$$

VG
681 
WGUS73 KFGF 211145
FFSFGF

Flash Flood Statement
National Weather Service Grand Forks ND
645 AM CDT Sat Sep 21 2019

MNC007-089-113-119-125-135-211200-
/O.CON.KFGF.FF.W.0011.000000T0000Z-190921T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Marshall MN-Red Lake MN-Polk MN-Roseau MN-Beltrami MN-Pennington MN-
645 AM CDT Sat Sep 21 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 700 AM CDT FOR
MARSHALL...NORTHWESTERN RED LAKE...NORTH CENTRAL POLK...SOUTH CENTRAL
ROSEAU...NORTHWESTERN BELTRAMI AND PENNINGTON COUNTIES...

At 644 AM CDT, Doppler radar indicated rain continuing across the 
warned area.  This warning will likely be replaced soon with an 
areal flood warning.

Some locations that will experience flooding include...
Thief River Falls, Warren, Argyle, Newfolden, Alvarado, Middle River
and St. Hilaire.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 4794 9604 4793 9671 4818 9672 4818 9706
      4854 9651 4854 9527

$$

VG

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this flash flood warning went out at Sep 20, 10:10 PM CDT, 1 hour 29 minutes earlier.

Area forecast discussion, Sep 20, 10:10 PM CDT, 1 hour 29 minutes before
Area Forecast Discussion
National Weather Service Grand Forks ND
1010 PM CDT Fri Sep 20 2019

.UPDATE...
Issued at 1010 PM CDT Fri Sep 20 2019

Severe threat decreasing across Devils Lake bans while surface
low/cold front starting to move into our west. Warm front still
lingering along north of Highway 2 where main thunderstorm
clusters are tracking. South of this front in warm sector ML CAPE
1500-2500 J/KG and this air mass ahead clusters is supporting
additional severe development while deep effective bulk shear is
30-45kt. Linear clusters had showing a tendency towards QLCS
signatures, which can't be ruled out again (though trends are not
currently supporting this as most activity becomes more elevated).
Overall, main threat is transitioning to mainly damaging winds
and isolated hail threats towards our east and south where better
air mass is still not worked over.

UPDATE Issued at 739 PM CDT Fri Sep 20 2019

Expanding thunderstorm clusters over eastern ND with embedded
severe, with intersection of warm/cold front near Devils Lake
Basin and warm sector across the southern RRV. Stronger storms
have developed further east and south in warm sector where MLCAPE
in excess of 3000 J/KG is in place with effective shear values
favorable for sever and potential organization into supercells
(though clusters/embedded severe favored). Eventually as surface
low shifts east increasing deep layer shear will could still
result in additional organization of clusters as activity spreads
eastward into MN overnight. However, instability is still a
question once we get past 7-10Z.

Other concern is flooding potential with tendency for
thunderstorms to train, and with very moist air mass in place
heavy rates raises possibility of higher totals and elevated flash
flood threat, especially in the northern Red River Valley where
earlier heavier rain already fell and strongest signal in CAMs
lines up. Already Issuance of flash flood watch for the northern
half of are CWA prompted by ongoing activity and expectation that
this will continue to migrate eastward.

&&

.SHORT TERM...(This evening through Saturday)
Issued at 312 PM CDT Fri Sep 20 2019

High confidence in slow moving storm complex to impact the
northern half of the area tonight with the severe potential
mentioned in the mesoscale discussion. With PWATS greater than
1.5 inches and ABR/BIS soundings indicating 150 to 200 percent
above normal values storms will be very efficient rainfall
makers. Given these conditions and the slow moving forcing from
the upper low and embedded short wave will see a line of storms
train as they propagate slowly east southeast this evening into
the overnight. This results in a widespread 1 to 3 inches of
rainfall possible across the northern half of the FA with an inch
or less for areas along and south of I-94 through the noon hour
Saturday.

With the upper low slowly lifting northeast across southern
Manitoba and westerly wind shift or cold front pushing across the
FA tomorrow morning into the afternoon will see storm coverage
increase early in the afternoon Saturday with another round of
storms possible. Some storms could become severe with wind gusts
to 60mph and hail up to an inch in NW MN.

.LONG TERM...(Saturday night through Friday)
Issued at 312 PM CDT Fri Sep 20 2019

Sunday and Monday...Upper level trough currently over southern
ID will move into Ontario by 12Z Sun. Wrap around precip over the
northeast zones will move north and east out of the area Sun.
Short wavelength ridge will move across the Red River Valley Mon.
Quiescent weather is expected Mon.

Tue - Fri

Long wave trough over central Canada and the Northern Plains will
shift into Hudson Bay. Long wave ridge over the eastern Pacific will
build north into the Gulf of AK. Downstream long wave trough will
dig into the West Coast. Long wave ridge over the southeast US
builds farther north into the mid Atlantic states.  Southwest flow
aloft develops over the Northern Plains by Fri.

The operational models have a cutoff low over the Desert Southwest
will get kicked out to the Northern Plains on Fri as another trough
will drop into the Desert Southwest. GFS and ECMWF ensemble mean
precip agree reasonably well for next Fri. The ECMWF and GFS
operational models are in good agreement through Wed. The GFS
becomes the faster model thereafter.

&&

.AVIATION...(For the 00Z TAFS through 00Z Saturday evening)
Issued at 739 PM CDT Fri Sep 20 2019

Thunderstorm clusters tracking across eastern ND with isolated
activity in MN. Some of these storms are strong to severe with
hail, winds 60 mph or higher, and potential for tornado
development. Vis and ceilings within this activity will drop to
IFR at times this evening. As thunderstorm activity weakens and
transitions more to just showers we may see a trends in widespread
low stratus development, which may persist through the rest of the
TAF periods. Frontal passages will result in shifting winds
eventually to the west, but more chaotic directions may occur as
a result of thunderstorm activity this evening.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...Flash Flood Watch until 7 AM CDT Saturday for NDZ006>008-014>016-
     024-026>030-054.

MN...Flash Flood Watch until 7 AM CDT Saturday for MNZ001-004-005-007-
     008.

&&

UPDATE...DJR
SHORT TERM...JK
LONG TERM...JH
AVIATION...DJR
Hazardous weather outlook, Sep 20, 4:20 AM CDT, 19 hours 19 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Grand Forks ND
420 AM CDT Fri Sep 20 2019

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-210930-
West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods-
West Marshall-East Marshall-North Beltrami-Pennington-Red Lake-
East Polk-North Clearwater-South Beltrami-Mahnomen-
South Clearwater-Hubbard-West Becker-East Becker-Wilkin-
West Otter Tail-East Otter Tail-Wadena-Grant-Towner-Cavalier-
Pembina-Benson-Ramsey-Eastern Walsh County-Eddy-Nelson-
Grand Forks-Griggs-Steele-Traill-Barnes-Cass-Ransom-Sargent-
Richland-Western Walsh County-
420 AM CDT Fri Sep 20 2019

This hazardous weather outlook is for portions of eastern North
Dakota, west central and northwest Minnesota.

.DAY ONE...Today and Tonight

Isolated severe thunderstorms are possible across southeast North
Dakota before sunrise this morning. The main hazard will be golf
ball sized hail.

Scattered severe thunderstorms are possible late this afternoon
and tonight. The main hazards will be hail up to 2 inches in
diameter and damaging wind gusts up to 75 mph. Isolated tornadoes
are also possible. Very heavy rainfall is also possible with the
storms, which may result in localized flooding.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

For areas along and east of the Red River Valley, isolated severe
thunderstorms are possible early Saturday morning. Then by early
afternoon, the isolated severe thunderstorm threat should shift
into areas east of the Red River Valley. Quarter sized hail and
wind gusts to 60 mph would be the main hazards.

.SPOTTER INFORMATION STATEMENT...

Weather spotters may be needed late this afternoon and tonight.

In the hours before

Special weather statement, Sep 20, 9:01 PM CDT, 2 hours 38 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
901 PM CDT Fri Sep 20 2019

MNZ004-NDZ008-210230-
Kittson MN-Pembina ND-
901 PM CDT Fri Sep 20 2019

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN KITTSON AND EASTERN
PEMBINA COUNTIES UNTIL 930 PM CDT...

At 901 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Noyes to near Bowesmont. Movement was
northeast at 35 mph.

Half inch hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
Hallock, Drayton, Pembina, Lancaster, St. Vincent, Humboldt and
Noyes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.

&&

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
northwestern Minnesota...and northeastern North Dakota.

LAT...LON 4900 9651 4869 9689 4857 9697 4855 9736
      4900 9751
TIME...MOT...LOC 0201Z 204DEG 32KT 4906 9720 4868 9724

BP
Local storm report, Sep 20, 9:40 PM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
940 PM CDT FRI SEP 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0702 PM     HAIL             3 S WALES               48.85N 98.60W
09/20/2019  E1.00 INCH       Cavalier           ND   EMERGENCY MNGR

            REPORT OF 1.10 INCHES OF RAIN AND DIME TO QUARTER-SIZED
            HAIL. TIME AND EXACT LOCATION ESTIMATED FROM RADAR.

&&

BWASILEW
Special weather statement, Sep 20, 9:51 PM CDT, 1 hour 48 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
951 PM CDT Fri Sep 20 2019

NDZ027>030-210330-
Griggs ND-Steele ND-Traill ND-Grand Forks ND-
951 PM CDT Fri Sep 20 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GRAND FORKS...
NORTHWESTERN TRAILL...EAST CENTRAL GRIGGS AND STEELE COUNTIES UNTIL
1030 PM CDT...

At 951 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Larimore to 6 miles northwest of Golden Lake to
7 miles southwest of Finley. Movement was east at 30 mph.

Pea size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Grand Forks AFB, Larimore, Cooperstown, Northwood, Hatton, Golden
Lake and Finley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.

&&

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
southeastern and northeastern North Dakota.

LAT...LON 4802 9713 4765 9719 4724 9770 4742 9816
      4770 9785 4801 9771
TIME...MOT...LOC 0251Z 271DEG 24KT 4790 9761 4766 9772 4744 9796

Lynch
Local storm report, Sep 20, 10:08 PM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1008 PM CDT FRI SEP 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0502 PM     HAIL             1 NW CRYSTAL            48.61N 97.68W
09/20/2019  E1.00 INCH       Pembina            ND   PUBLIC

            SOCIAL MEDIA PHOTO OF HAIL TO THE SIZE OF QUARTERS.
            LOCATION ESTIMATED FROM RADAR.

&&

BWASILEW
Local storm report, Sep 20, 11:01 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1101 PM CDT FRI SEP 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 PM     HEAVY RAIN       S ANETA                 47.68N 97.99W
09/20/2019  E0.00 INCH       Nelson             ND   PUBLIC

            NON-OFFICIAL MEASUREMENT WITH RAIN GAUGE.

1050 PM     HEAVY RAIN       S ANETA                 47.68N 97.99W
09/20/2019  E3.90 INCH       Nelson             ND   PUBLIC

            NON-OFFICIAL MEASUREMENT WITH RAIN GAUGE.

&&

CAM
Special weather statement, Sep 20, 11:03 PM CDT, 36 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
1103 PM CDT Fri Sep 20 2019

MNZ008-013-014-210430-
East Marshall MN-Red Lake MN-Pennington MN-
1103 PM CDT Fri Sep 20 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MARSHALL...NORTH
CENTRAL RED LAKE AND CENTRAL PENNINGTON COUNTIES UNTIL 1130 PM CDT...

At 1103 PM CDT, Doppler radar was tracking a strong thunderstorm over
St. Hilaire, or near Thief River Falls, moving northeast at 35 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Hazel around 1105 PM CDT.
  Thief River Falls and Dakota Junction around 1115 PM CDT.
  Mavie around 1125 PM CDT.

Other locations impacted by this storm include Thief River Falls
Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.

&&

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
northwestern Minnesota.

LAT...LON 4791 9612 4798 9626 4817 9630 4845 9611
      4830 9568
TIME...MOT...LOC 0403Z 215DEG 31KT 4802 9619

BP

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 20, 7:26 PM CDTFlash Flood WatchFGFBeltrami, Kittson, Lake of the Woods, Marshall, Pennington, Polk and 2 more8 hr
Sep 20, 7:33 PM CDTSevere Thunderstorm WarningFGFPolk57 min
Sep 20, 7:57 PM CDTSevere Thunderstorm WarningFGFClay, Norman, Polk63 min
Sep 20, 8:05 PM CDTSevere Thunderstorm WarningFGFMarshall, Polk55 min
Sep 20, 8:22 PM CDTSevere Thunderstorm WarningFGFKittson, Marshall, Roseau38 min
Sep 20, 8:28 PM CDTSevere Thunderstorm WarningFGFMarshall, Pennington, Polk, Red Lake47 min
Sep 20, 8:45 PM CDTSevere Thunderstorm WarningFGFKittson, Marshall, Polk, Roseau45 min
Sep 20, 8:55 PM CDTSevere Thunderstorm WarningFGFNorman, Polk65 min
Sep 20, 9:00 PM CDTTornado WarningFGFNorman, Polk23 min
Sep 20, 9:01 PM CDTSpecial Weather StatementFGFKittson29 min
Sep 20, 9:12 PM CDTSevere Thunderstorm WarningFGFMarshall, Pennington, Polk, Red Lake48 min
Sep 20, 9:27 PM CDTSevere Thunderstorm WarningFGFKittson, Marshall, Roseau48 min
Sep 20, 9:27 PM CDTSevere Thunderstorm WarningFGFKittson, Marshall, Roseau3 min
Sep 20, 9:53 PM CDTFlash Flood WarningFGFRoseau2 hr
Sep 20, 9:55 PM CDTSevere Thunderstorm WarningFGFMarshall, Pennington, Polk, Red Lake50 min
Sep 20, 10:11 PM CDTSevere Thunderstorm WarningFGFBeltrami, Lake of the Woods, Marshall, Pennington, Roseau64 min
Sep 20, 10:59 PM CDTFlash Flood WarningFGFPolk8 hr
Sep 20, 11:03 PM CDTSpecial Weather StatementFGFPennington27 min
Sep 20, 11:25 PM CDTAreal Flood WarningFGFKittson10 hr
Sep 21, 12:18 AM CDTAreal Flood WarningFGFKittson, Lake of the Woods, Marshall, Roseau15 hr
Sep 21, 2:54 AM CDTFlash Flood WarningFGFNorman, Polk, Red Lake4 hr
Sep 21, 6:58 AM CDTAreal Flood WarningFGFBeltrami, Marshall, Norman, Pennington, Polk, Red Lake9 hr
Sep 21, 9:47 AM CDTRiver Flood WarningFGFMarshall4 days
Sep 21, 9:47 AM CDTRiver Flood WarningFGFKittson4 days
Sep 21, 9:47 AM CDTRiver Flood WarningFGFRoseau5 days
Sep 21, 11:37 AM CDTRiver Flood WarningFGFMarshall46 hr
Sep 21, 3:29 PM CDTAreal Flood WarningFGFKittson, Lake of the Woods, Marshall, Roseau18 hr
Sep 21, 3:46 PM CDTAreal Flood WarningFGFPennington, Polk, Red Lake17 hr
Sep 21, 3:55 PM CDTSevere Thunderstorm WarningFGFPolk37 min
Sep 21, 4:34 PM CDTSpecial Weather StatementFGFPolk56 min
Sep 21, 5:19 PM CDTSevere Thunderstorm WarningFGFClay41 min
Sep 21, 5:27 PM CDTSpecial Weather StatementFGFPolk33 min
Sep 21, 5:56 PM CDTSpecial Weather StatementFGFClearwater64 min
Sep 21, 5:58 PM CDTSevere Thunderstorm WarningFGFBecker, Clay, Mahnomen, Norman62 min
Sep 21, 6:51 PM CDTSevere Thunderstorm WarningFGFBeltrami, Clearwater54 min
Sep 21, 6:53 PM CDTSevere Thunderstorm WarningFGFBecker, Beltrami, Clearwater, Hubbard, Mahnomen67 min

Nearby

Flash Flood Warnings in Minnesota, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.